MathSciNet Relay Station
MathSciNet bibliographic data
MR338611 (49 #3375) 41A05
Karlin, Samuel; Karon, John M. On Hermite-Birkhoff interpolation. Collection of articles dedicated to J. L. Walsh on his 75th birthday, V (Proc. Internat. Conf. Approximation Theory, Related Topics and their Applications, Univ. Maryland, College Park, Md., 1970). J. Approximation Theory 6 (1972), 90–115.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement